# SDR C2XA01TY041

- Difficulty date: March 10, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 3,835 hours, 2,620 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Shroud
- Part number: 14528571401
- Condition: Cracked
- Location: Empenage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A SCHEDULED INSPECTION THE APU COWLING EXHAUST SHROUD WAS FOUND CRACK.  MAINTENANCE REPAIRED THE APU COWLING IAW EMB-145 GST-0771/01.  THE REPAIR WAS SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.
